Change search
ReferencesLink to record
Permanent link

Direct link
Capacities of compact sets in linear subspaces of R^n
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1978 (English)In: Pacific Journal of Mathematics, ISSN 0030-8730, Vol. 78, no 1, 261-266 p.Article in journal (Refereed) Published
Abstract [en]

We characterize the exceptional sets for Besov spaces in the n-dimensional Euclidean space by an extension property for continuous functions and prove an inequality between Bessel and Besov capacities.

Place, publisher, year, edition, pages
Los Angeles: Pacific Journal of Mathematics , 1978. Vol. 78, no 1, 261-266 p.
Keyword [en]
Bessel potential, Besov space, capacity, continuous function
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-30653OAI: diva2:285978
Available from: 2010-01-13 Created: 2010-01-11 Last updated: 2010-01-15

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link